# SDR NACA20010031

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 32,785 hours
- Engine: Pwa R2800*
- Engine time: 1,208 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 319721
- Part serial: 128166
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 3,124 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE PRECAUTIONARY SHUT DOWN IN CRUISE DUE TO HIGH OIL TEMP (105 DEGREES), LOW OIL PRESS (55 PSI), UNABLE TO CONTROL RPM (STUCK AT 2400), OIL COOLER CONTROL HAS NO EFFECT.  REPLACED NR 2 OIL COOLER ACTUATOR, PERFORMED GROUND MAINT RUN, OIL PRESS AND OIL TEMP WITHIN LIMITS, BMEP, F/F, MAG CHECK OK.  PROP OPERATION AND FEATHER CHECK NORMAL.  REF NAC DC-6 MM SECT IV EC01.1 AND 2 AND PURDUE MM 11-1-6.
